Rebuilding veins after chemo?

Read this page in English


Question from Dragonfli: Is there any way to help rebuild your veins after receiving harsh chemotherapy that has hardened and damaged the veins?
Answers - Jennifer Griggs These changes in the veins usually go away within a few months after completing chemotherapy. If you are having repeated problems with your veins, you may want to talk to your doctor about having a port. Breastcancer.org has a lot of information about ports.

If you are done with your chemotherapy, however, just be patient. If you are having pain at the site of a previous IV, ask your doctor if you can take an anti-inflammatory drug and if ice might help if applied to that area on your arm.
test Heat may also be helpful.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

¿Te ayudó este artículo?

No
Evergreen-donate
Volver al inicio